Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 66, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at May 20, 2013, 8:51 PM CDT for 4 counties in Missouri. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 20, 2013, 8:51 PM CDT (01:51 UTC)
- Expired
- May 20, 2013, 9:30 PM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Gasconade County, MO, Montgomery County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 54 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 20, 9:27 PM CDT | TSTM WND GST 40 | Lyon, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 20, 5:24 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.9 hours before the alert went out and 282 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1540 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.7
The text
As transmitted, in the capitals the NWS used until 2016.
961
WUUS53 KLSX 210151
SVRLSX
MOC071-073-139-219-210230-
/O.NEW.KLSX.SV.W.0066.130521T0151Z-130521T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
851 PM CDT MON MAY 20 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
GASCONADE COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 930 PM CDT
* AT 846 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTHWEST OF MINEOLA TO 8 MILES NORTH
OF MOUNT STERLING TO BLAND...AND MOVING EAST AT 65 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
OWENSVILLE...HERMANN...NEW HAVEN...WARRENTON...SULLIVAN...WRIGHT
CITY...WASHINGTON...UNION...ST. CLAIR...BIG SPRING...NEW
FLORENCE...SWISS...DRAKE...ROSEBUD...GERALD...JONESBURG...
BEAUFORT...TRELOAR...TRUESDALE AND MARTHASVILLE.
THIS WARNING INCLUDES DEUTSCHHEIM HISTORIC SITE...GRAHAM CAVE STATE
PARK AND MERAMEC STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3901 9163 3900 9127 3899 9126 3899 9119
3893 9119 3893 9111 3887 9110 3887 9096
3821 9096 3821 9153 3816 9154 3815 9163
TIME...MOT...LOC 0151Z 279DEG 56KT 3880 9154 3856 9155
3832 9154
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
BRITT2 follow-up statements
339
WWUS53 KLSX 210216
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
916 PM CDT MON MAY 20 2013
MOC139-210225-
/O.CAN.KLSX.SV.W.0066.000000T0000Z-130521T0230Z/
MONTGOMERY MO-
916 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH
REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 3841 9163 3893 9119 3893 9111 3887 9110
3887 9096 3821 9096 3821 9153 3816 9154
3815 9163
TIME...MOT...LOC 0215Z 268DEG 40KT 3883 9107 3848 9116
3821 9143
$$
MOC071-073-219-210230-
/O.CON.KLSX.SV.W.0066.000000T0000Z-130521T0230Z/
FRANKLIN MO-GASCONADE MO-WARREN MO-
916 PM CDT MON MAY 20 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WARREN...
GASCONADE AND FRANKLIN COUNTIES UNTIL 930 PM CDT...
AT 912 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM TRUESDALE TO BEAUFORT TO 10 MILES SOUTH OF
OWENSVILLE...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WRIGHT CITY...WASHINGTON...UNION...SULLIVAN...ST. CLAIR...BEAUFORT...
MARTHASVILLE...DUTZOW...PARKWAY...NOSER MILL...JAPAN AND STANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3841 9163 3893 9119 3893 9111 3887 9110
3887 9096 3821 9096 3821 9153 3816 9154
3815 9163
TIME...MOT...LOC 0215Z 268DEG 40KT 3883 9107 3848 9116
3821 9143
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
BRITT471
WWUS53 KLSX 210227
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT MON MAY 20 2013
MOC071-073-219-210237-
/O.EXP.KLSX.SV.W.0066.000000T0000Z-130521T0230Z/
FRANKLIN MO-GASCONADE MO-WARREN MO-
927 PM CDT MON MAY 20 2013
...THE SEVERE THUNDERSTORM WARNING FOR WARREN...GASCONADE AND
FRANKLIN COUNTIES WILL EXPIRE AT 930 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER WIND GUSTS TO 50 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM
CDT.
LAT...LON 3841 9163 3893 9119 3893 9111 3887 9110
3887 9096 3821 9096 3821 9153 3816 9154
3815 9163
TIME...MOT...LOC 0227Z 268DEG 40KT 3871 9088 3836 9099
3810 9127
$$
BRITTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 3:52 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, May 20, 3:52 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ST LOUIS MO 352 PM CDT MON MAY 20 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 323 PM CDT MON MAY 20 2013 ALL SYSTEMS APPEAR GO FOR AN ACTIVE NIGHT OF THUNDERSTORMS WITH SEVERE POTENTIAL AS THE ENVIRONMENT WILL HAVE PLENTY OF INSTABILITY AND DEEP LAYER SHEAR AROUND 50 KTS. THE AIR MASS OVER THE SOUTHERN HALF OF MISSOURI HAS RECOVERED FROM EARLIER CONVECTION WITH SBCAPE AOA 3000 J/KG AND THIS RECOVERY SHOULD CONTINUE TO SPREAD NORTHWARD THROUGH THE LATE AFTERNOON. SCATTERED THUNDERSTORMS HAVE DEVELOPED IN SEVERAL CONFLUENT ZONES ACROSS SW MO AND SE KS AND ARE MOVING TO THE NORTHEAST. ADDITIONAL DEVELOPMENT IS EXPECTED WITH DISCRETE STORMS POSSIBLE THROUGH EARLY EVENING AND THEN AN OVERALL TREND FOR RAPID UPSCALE GROWTH INTO A FORWARD PROPAGATING QLCS FEATURING A MIX MODE OF BOWING SEGMENTS AND EMBEDDED SUPERCELLS. THIS QLCS IS EXPECTED TO IMPACT A GOOD PORTION OF THE CWA AS IT MOVES E/NW TONIGHT. SOME LOCALLY HEAVY RAINFALL MAY OCCUR WHERE TRAINING OCCURS...BUT THE SYSTEM IS NOT EXPECTED TO PRODUCE A WIDESPREAD HEAVY RAIN/FLASH FLOOD THREAT. GLASS .LONG TERM...(TUESDAY THROUGH NEXT MONDAY) ISSUED AT 323 PM CDT MON MAY 20 2013 THE IMPACTS OF THE OVERNIGHT CONVECTION ARE HARD TO GAGE AND WILL HAVE LARGE RAMIFICATIONS ON THE THUNDERSTORM AND SEVERE THREAT TUESDAY. ANY ONGOING SHOWERS/THUNDERSTORMS REMNANT FROM OVERNIGHT ARE LIKELY TO BE LOCATED ACROSS SE MO INTO SW IL DURING THE FIRST PART OF THE MORNING AND THEN WEAKEN. MODEL GUIDANCE SUGGESTS IT WILL THEN REMAIN RELATIVELY VOID OF PRECIPITATION WELL INTO MID AFTERNOON AND THIS SHOULD ALLOW FOR SOME AIR MASS RECOVERY AS CLOUDS THIN. MID LEVEL LAPSE RATES ARE NOT AS STEEP SO OVERALL INSTABILITY SHOULD BE LESS THAN THE LAST FEW DAYS...HOWEVER IT SHOULD BE SUFFICIENT WITH AMPLE DEEP LAYER SHEAR FOR SCATTERED ORGANIZED THUNDERSTORMS DEVELOPING DURING THE LATER PART OF THE AFTERNOON...RAMPING UP IN COVERAGE DURING THE EARLY EVENING AS LARGE SCALE ASCENT INCREASES IN ASSOCIATION WITH A SHORT WAVE ROTATING NEWD FROM EASTERN OK REGION. ANY RESIDUAL BOUNDARIES WILL PROVIDE FURTHER FOCUS AND ENHANCE THE SEVERE THREAT. THE LARGE SCALE TROF AND ATTENDANT COLD FRONT WILL FINALLY MOVE ACROSS THE AREA TUESDAY NIGHT...PASSING EAST OF THE CWA BY EARLY WEDNESDAY MORNING. DRIER AIR AND COOLER AIR WILL OVERSPREAD THE AREA ON WEDNESDAY IN THE WAKE OF THE FRONT AND A SECONDARY COLD FRONT ON WEDNESDAY NIGHT WILL USHER EVEN COOLER AIR AND HIGH PRESSURE INTO THE AREA. THE PATTERN WILL BE DOMINATED BY WEAK NW FLOW ON THE BACKSIDE OF THE UPPER TROF AND LOOKS DRY THURSDAY NIGHT-FRIDAY...THEREAFTER RETURN FLOW AND WEAK DISTURBANCES PASSING THRU THE PLAINS UPPER RIDGE AND INTO THE MID/UPPER MS VALLEY WILL BRING A RE-NEWED CHANCE OF THUNDERSTORMS....ESPECIALLY THE NRN HALF OF THE CWA. WARMER TEMPERATURES WILL ALSO ACCOMPANY THE RETURN FLOW. GLASS && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 112 PM CDT MON MAY 20 2013 STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...SO KEPT VCTS MENTION AT KCOU THROUGH 03Z TUESDAY AND THROUGH 04Z TUESDAY AT KUIN. FURTHER EAST OVER STL METRO AREA...HRRR MODEL INDICATING STORMS TO NOT MOVE IN TIL AFTER 01Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR NOW...TAPERING OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. SPECIFICS FOR KSTL...STILL HARD TO PIN DOWN EXACT COVERAGE AND TIMING OF STORMS...LATEST HRRR MODEL INDICATING STORMS TO NOT MOVE IN TIL AFTER 04Z TUESDAY...MAYBE EVEN LATER...BUT KEPT VCTS MENTION AFTER 01Z TUESDAY FOR NOW AS WE COULD SEE STUFF FIRE UP AHEAD OF MAIN ACTIVITY. STORMS TO TAPER OFF AFTER 07Z TUESDAY. OTHERWISE...EXPECT VFR CIGS AND GUSTY SOUTH WINDS FOR THIS AFTERNOON...BEFORE DIMINISHING AFTER SUNSET. ANOTHER ROUND OF STORMS POSSIBLE AFTER 21Z TUESDAY...SO ADDED VCTS MENTION DURING THIS PERIOD. BYRD && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, May 20, 4:05 PM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 405 PM CDT MON MAY 20 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-211130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 405 PM CDT MON MAY 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS WILL BE SEVERE CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND DAMAGING WINDS. SOME AREAS COULD ALSO EXPERIENCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE LIKELY AGAIN TUESDAY AND TUESDAY NIGHT. SOME OF THESE THUNDERSTORMS MAY ALSO BECOME SEVERE. THERE IS A CHANCE OF THUNDERSTORMS ON WEDNESDAY ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS...AND YET ANOTHER CHANCE OF THUNDERSTORMS ON SATURDAY AND SUNDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY SEVERE WEATHER REPORTS TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. GLASS
In the hours before
Local storm report, May 20, 8:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM HAIL ST. CHARLES 38.79N 90.52W
05/20/2013 E1.00 INCH ST. CHARLES MO TRAINED SPOTTER
&&
GKSLocal storm report, May 20, 8:33 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM TSTM WND GST 4 NNE ASHLAND 38.83N 92.22W
05/20/2013 M51 MPH BOONE MO ASOS
AT THE COLUMBIA MISSOURI AIRPORT - MEASURED WIND GUST
OF 51 MPH AT 0825 MPH
&&
PRZYBYLINSKILocal storm report, May 20, 8:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
835 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM TSTM WND DMG O'FALLON 38.78N 90.71W
05/20/2013 ST. CHARLES MO TRAINED SPOTTER
POWER LINES DOWN AT MEXICO AND BRYAN ROAD
&&
GKSLocal storm report, May 20, 8:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
843 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND GST STEEDMAN 38.70N 91.82W
05/20/2013 E50 MPH CALLAWAY MO TRAINED SPOTTER
40 TO 50 MPH WIND GUSTS
&&
GKSLocal storm report, May 20, 8:45 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM TSTM WND DMG PAYSON 39.82N 91.24W
05/20/2013 ADAMS IL LAW ENFORCEMENT
DAMAGE TO A GARAGE...POWER POLES SNAPPED AND SEVERAL
LARGE TREES UPROOTED IN PAYSON IL.
&&
PRZYBYLINSKILocal storm report, May 20, 8:48 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 PM CDT MON MAY 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM TSTM WND GST NEW BLOOMFIELD 38.72N 92.09W
05/20/2013 E50 MPH CALLAWAY MO AMATEUR RADIO
&&
PRZYBYLINSKIThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 7:02 PM CDT | Tornado Warning | LSX | Marion, Ralls | 43 min |
| May 20, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 46 min |
| May 20, 7:30 PM CDT | Tornado Warning | LSX | Marion, Ralls | 30 min |
| May 20, 7:48 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Moniteau | 42 min |
| May 20, 8:10 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 50 min |
| May 20, 8:25 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Osage | 35 min |
| May 20, 8:41 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 6 hr |
| May 20, 9:21 PM CDT | Flash Flood Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 6 hr |
| May 20, 9:36 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis | 39 min |
| May 20, 9:39 PM CDT | Flash Flood Warning | LSX | Lincoln, Saint Charles | 6 hr |
| May 20, 10:10 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 35 min |
| May 20, 10:38 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Sainte Genevieve, Saint Francois, Washington | 67 min |
| May 20, 11:13 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison, Reynolds | 62 min |
| May 20, 11:20 PM CDT | River Flood Warning | LSX | Saint Charles | 47 hr |
| May 20, 11:29 PM CDT | River Flood Warning | LSX | Saint Charles | 3 days |
| May 21, 12:33 AM CDT | River Flood Warning | LSX | Lincoln | 4 days |
| May 21, 6:35 AM CDT | River Flood Warning | LSX | Lincoln | 44 hr |
| May 21, 9:49 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 6 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.